# SDR AALA201806149021

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 12,159 hours, 4,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR AFT DOOR DAMPENER PRESSURE WAS LOW. MAINTENANCE REFILLED L4 DOOR DAMPENER TO GREEN BAND PER AMM 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
